MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: air error: customer emailed in the request form reporting: cannot operate pump.Continues to give air error.Even though we have visualized no air is present in the line.Reporting as a conservative measure.Adverse effects were not reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
Device history record was reviewed and nothing was found related to the reported event.Device history log was reviewed.Several technical error 24 and some insert set alarms were found which could confirmed the reported event.The reported device was received in lake zurich and its investigation was performed by our local technical team.According to provided information, the reported events are reproduced with the failures of the ocs test and the calibration of the air sensor.External inspection found damaged door, mounting post on base plate are cracked, housing w/keypad has damage where door sensor is located.Nothing was found during internal inspection.Air sensor, door, base plat, housing and clamp motor were replaced.However those damages were likely due to the device being mishandled.To our knowledge this complaint is not being related to patient safety.This complaint is considered as: misuse.The trend is: n/a.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
Manufacturer (Section G)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR   38590
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key24272241
Report Number3000240707-2026-00029
Device Sequence Number9948219
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown